# SDR ASAA0480526

- Difficulty date: September 28, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Part number: 5912166259
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - C-CHECK VERTICAL STAB UPPER SKIN GOUGED AROUND BANANA UPPER FAIRING PANEL 3705A ATTACHMENT AREA.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER/SKIN AND DOUBLER, IAW SRM 51-30-1 AND 51-30-2, EA 5530-01108 AND EA 10594.
